SURFACE PERTURBATIONS OF A SHALLOW VISCOUS-FLUID HEATED FROM BELOW AND THE (2+1)-DIMENSIONAL BURGERS-EQUATION
Carregando...
Fonte externa
Fonte externa
Data
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
American Physical Soc
Tipo
Artigo
Direito de acesso
Acesso aberto

Fonte externa
Fonte externa
Resumo
The (2 + 1)-dimensional Burgers equation is obtained as the equation of motion governing the surface perturbations of a shallow viscous fluid heated from below, provided the Rayleigh number of the system satisfies the condition R not-equal 30. A solution to this equation is explicitly exhibited and it is argued that it describes the nonlinear evolution of a nearly one-dimensional kink.
Descrição
Palavras-chave
Idioma
Inglês
Citação
Physical Review A. College Pk: American Physical Soc, v. 45, n. 2, p. 838-841, 1992.